International Journal of Advanced Science and Research

International Journal of Advanced Science and Research


International Journal of Advanced Science and Research
International Journal of Advanced Science and Research
Vol. 1, Issue 5 (2016)

Coincidence and common fixed points of two self-mappings in fuzzy metric spaces


Vinod Kumar

In this work, the coincidence and common fixed points of two self-maps under weakly compatible condition on fuzzy metric space are proved.

Download  |  Pages : 62-65
How to cite this article:
Vinod Kumar. Coincidence and common fixed points of two self-mappings in fuzzy metric spaces. International Journal of Advanced Science and Research, Volume 1, Issue 5, 2016, Pages 62-65
International Journal of Advanced Science and Research International Journal of Advanced Science and Research